# SDR GTIA20130824938

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 13,206 hours, 6,122 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105P
- Condition: Open
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST PACKET OPEN.   R & R LIFE VEST IAW EMERGENCY EQUIPMENT LAYOUT DWG NK320-232-EQ.
